# SDR HEED065832

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N278X
- Make and model: Skrsky S76C
- Aircraft serial: 760440
- System (JASC): 2300 · Communications System
- Part: Mixer Box
- Part number: A30161ACR
- Condition: Malfunctioned
- Location: Cockpit Radio
- Part time: 3,287 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT HEARS GENERATOR NOISE IN HIS HEAD SET. ONLY COPILOT SIDE. REPLACED UNIT.
